Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3750
Title: Cubic sums of q-binomial coefficients and the Fibonomial coefficients
Authors: Chu, Wenchang
Kılıç, Emrah
Keywords: Fibonomial coefficient
Lucanomial coefficient
basic hypergeometric series
q-binomial coefficient
well-poised series
Issue Date: 2019
Publisher: Rocky Mountain Mathematics Consortium
Source: Chu, W., & Kılıç, E. (2019). Cubic sums of $ q $-binomial coefficients and the Fibonomial coefficients. Rocky Mountain Journal of Mathematics, 49(8), 2557-2569.
Abstract: Triple product sums on the generalized Fibonomial and Lucanomial coefficients are evaluated in closed forms by means of Bailey’s summation formulae for two terminating well-poised 3?2-series.
URI: https://hdl.handle.net/20.500.11851/3750
https://projecteuclid.org/euclid.rmjm/1580461781#references
ISSN: 0035-7596
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

1
checked on Sep 24, 2022

Page view(s)

178
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.